# SDR ABXA010243

- Difficulty date: May 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal Bracket
- Part number: 5755980
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT (TYPE I) FORWARD DOOR, FORWARD LOWER CORNER SEAL DEPRESSION CRACKED.  REPAIRED IAW DC8 SRM 52-2-2.
